MathSciNet Relay Station
MathSciNet bibliographic data
MR2482276 (2010b:47209) 47J20 (46N10 47N10 49J40)
Wong, Mu-Ming; Ansari, Qamrul Hasan; Yao, Jen-Chih Existence of solutions of generalized variational inequalities in reflexive Banach spaces. Appl. Math. Lett. 22 (2009), no. 2, 197–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement